Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 289, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 17, 2015, 8:38 PM EDT for Wilcox County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2015, 8:38 PM EDT (00:38 UTC)
- Expired
- Jul 17, 2015, 9:15 PM EDT
- In force
- 37 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 89 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.6 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 887 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1785 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
328
WUUS52 KFFC 180038
SVRFFC
GAC315-180115-
/O.NEW.KFFC.SV.W.0289.150718T0038Z-150718T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
838 PM EDT FRI JUL 17 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN WILCOX COUNTY IN CENTRAL GEORGIA...
* UNTIL 915 PM EDT
* AT 838 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
RHINE...OR 9 MILES SOUTHEAST OF ABBEVILLE...MOVING WEST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN WILCOX COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3185 8335 3192 8335 3192 8322 3191 8322
3190 8320 3189 8320 3187 8318 3185 8318
3185 8321 3184 8321
TIME...MOT...LOC 0038Z 080DEG 10KT 3186 8323
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 7:43 PM EDT, 55 minutes earlier.
Area forecast discussion, Jul 17, 7:43 PM EDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 743 PM EDT FRI JUL 17 2015 .PREV DISCUSSION... /ISSUED 328 PM EDT FRI JUL 17 2015/ SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... CURRENT RADAR LOOP SHOWS SOME SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS POPPING UP ACROSS EASTERN AND CENTRAL PORTIONS OF THE CWA. THESE SHOWERS ARE DEVELOPING A BIT FURTHER NORTH THAN ORIGINALLY EXPECTED BUT BUT AREAL COVERAGE IS SPOT ON. WE STILL HAVE A DRIER AIRMASS OVER THE REGION BUT MOISTURE WILL SLOWLY INCREASE THROUGH THE WEEKEND AS THE MAIN UPPER LEVEL RIDGE RETRIES BACK TO THE WEST. EXPECTING DIURNALLY DRIVEN ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS MORE OF THE AREA TOMORROW WITH THE INCREASED MOISTURE AND WEAKENING RIDGE. LOOKS LIKE WE ARE GETTING BACK INTO A MORE SUMMERLIKE PATTERN FOR THIS REGION. TEMPS ALSO EXPECTED TO BE MAINLY IN THE 90S WITH 80S IN THE MOUNTAINS. 01 LONG TERM /SUNDAY THROUGH FRIDAY/... NO SIGNIFICANT CHANGES WERE MADE TO THE LONG TERM FORECAST GRIDS. MODELS TRENDS REMAIN ESSENTIALLY UNCHANGED. PLEASE SEE THE PREVIOUS LONG TERM FORECAST DISCUSSION BELOW. 20 PREVIOUS LONG TERM DISCUSSION /SATURDAY NIGHT THROUGH THURSDAY/... THE UPPER LEVEL RIDGING SHIFTS WEST THROUGH THE WEEKEND...BRINGING A NW FLOW ACROSS THE AREA BY EARLY TUESDAY. THIS ALLOWS A WEAKENING SURFACE FRONT TO DRIFT SOUTHWARD. PROXIMITY OF THE SURFACE BOUNDARY WILL BRING AN INCREASED CHANCE OF DIURNALLY DRIVEN SHOWERS AND THUNDERSTORMS THROUGH THE END OF THE WEEK...HOWEVER INCREASE WILL BE NOMINAL AT BEST. GUIDANCE IS CONSISTENT SHOWING MID 90S FOR AFTERNOON HIGHS THROUGH THE EXTENDED PERIODS. ATWELL && .AVIATION... 00Z UPDATE... ISOLD TSRA SHOULD ONLY AFFECT MCN FOR THIS CYCLE FOR THE NEXT SEVERAL HOURS. MORE WIDESPREAD MOISTURE EXPECTED ON SAT RESULTING IN SLIGHTLY HIGHER RAIN CHANCES FOR THE NORTHERN TERMINALS AND HAVE CONTINUED MENTION OF PROB30. LIGHT NNW WINDS SHOULD COME AROUND TO NNE WITHIN NEXT TWO HOURS FOR ATL. //ATL CONFIDENCE...00Z UPDATE... HIGH FOR ALL ELEMENTS. DEESE && .PRELIMINARY POINT TEMPS/POPS... ATHENS 72 98 74 97 / 10 30 20 30 ATLANTA 74 95 76 94 / 10 30 20 30 BLAIRSVILLE 66 90 68 89 / 10 30 20 30 CARTERSVILLE 71 96 72 94 / 10 30 20 20 COLUMBUS 76 99 77 97 / 10 30 20 30 GAINESVILLE 73 95 75 93 / 10 30 20 30 MACON 73 99 75 98 / 30 30 20 30 ROME 71 96 73 95 / 10 30 20 20 PEACHTREE CITY 72 96 73 94 / 10 30 20 30 VIDALIA 74 97 75 96 / 40 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...DEESE LONG TERM....BAKER AVIATION...DEESE
Hazardous weather outlook, Jul 17, 7:41 PM EDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 741 PM EDT FRI JUL 17 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-182345- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 741 PM EDT FRI JUL 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED THUNDERSTORMS ARE POSSIBLE MAINLY ACROSS CENTRAL AND EAST GEORGIA THIS EVENING. WEATHER HAZARDS EXPECTED... OCCASIONAL LIGHTNING AND BRIEF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... STRONG THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS SATURDAY THROUGH WEDNESDAY. STRONG GUSTY WINDS... FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL WILL BE THE MAIN HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 17, 4:16 PM EDT, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT FRI JUL 17 2015
GAZ080-081-093-094-172100-
MACON GA-TAYLOR GA-CRAWFORD GA-PEACH GA-
416 PM EDT FRI JUL 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR MACON...TAYLOR...CRAWFORD AND
PEACH COUNTIES UNTIL 500 PM EDT...
AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ROBERTA...MOVING SOUTHWEST AT 15 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FORT VALLEY...BUTLER...ROBERTA...MARSHALLVILLE...REYNOLDS...
POTTERVILLE...GARDEN VALLEY...HICKS...LEE POPE...HORNS...FICKLING
MILL...KNOXVILLE...NAKOMIS AND WHITEWATER STATE PARK.
LAT...LON 3277 8399 3256 8383 3232 8406 3261 8433
TIME...MOT...LOC 2016Z 059DEG 11KT 3266 8402Special weather statement, Jul 17, 4:55 PM EDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
455 PM EDT FRI JUL 17 2015
GAZ093>095-105-172145-
MACON GA-PEACH GA-HOUSTON GA-DOOLY GA-
455 PM EDT FRI JUL 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR MACON...PEACH...HOUSTON AND DOOLY
COUNTIES UNTIL 545 PM EDT...
AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR MONTEZUMA TO NEAR
PERRY...AND MOVING SOUTHWEST AT 25 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
PERRY...OGLETHORPE...UNADILLA...MONTEZUMA...MARSHALLVILLE...
BYROMVILLE...PINEHURST...DOOLING...FOUNTAINVILLE...GROVANIA...
HAYNEVILLE...CLEARVIEW...HOUSTON LAKE...HENDERSON...BARTLETT...GROVE
PARK...CLINCHFIELD...KATHLEEN...MOSS OAK AND SAINT LOUIS.
LAT...LON 3217 8403 3218 8405 3218 8407 3219 8409
3219 8413 3223 8414 3223 8422 3230 8422
3247 8404 3256 8355 3253 8354 3215 8370
TIME...MOT...LOC 2055Z 036DEG 22KT 3238 8400 3245 8363Special weather statement, Jul 17, 5:11 PM EDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
511 PM EDT FRI JUL 17 2015
GAZ073-074-084-172200-
WILKINSON GA-WASHINGTON GA-BALDWIN GA-
511 PM EDT FRI JUL 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON...WASHINGTON AND
BALDWIN COUNTIES UNTIL 600 PM EDT...
AT 511 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DEEPSTEP...OR 12 MILES SOUTHEAST OF
MILLEDGEVILLE...MOVING SOUTHWEST AT 15 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
IRWINTON...MCINTYRE...TOOMSBORO...OCONEE...DEEPSTEP...HEBRON AND
NICKLESVILLE.
LAT...LON 3270 8298 3262 8315 3265 8327 3280 8335
3307 8312 3306 8309 3300 8292
TIME...MOT...LOC 2111Z 026DEG 12KT 3297 8306Special weather statement, Jul 17, 6:44 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
644 PM EDT FRI JUL 17 2015
GAZ083-084-096-097-172330-
TWIGGS GA-BLECKLEY GA-WILKINSON GA-LAURENS GA-
644 PM EDT FRI JUL 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...BLECKLEY...WILKINSON AND
LAURENS COUNTIES UNTIL 730 PM EDT...
AT 644 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MONTROSE...OR 12 MILES WEST OF DUBLIN...
MOVING WEST AT 10 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DUDLEY...DANVILLE...MONTROSE...ALLENTOWN...DISTRICT PATH...REBIE...
CARY AND GOLDSBORO.
LAT...LON 3264 8308 3250 8301 3241 8334 3267 8339
TIME...MOT...LOC 2244Z 080DEG 9KT 3258 8312Special weather statement, Jul 17, 8:13 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
813 PM EDT FRI JUL 17 2015
GAZ096-107-109-180045-
DODGE GA-BLECKLEY GA-PULASKI GA-
813 PM EDT FRI JUL 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR DODGE...BLECKLEY AND PULASKI
COUNTIES UNTIL 845 PM EDT...
AT 813 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF EASTMAN...MOVING SOUTHWEST
AT 15 MPH.
HAZARD...WINDS 40 TO 50 MPH AND FREQUENT LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DUBOIS...BAILEYS PARK...MOBLEY CROSSING...EMPIRE...RODDY...GRESSTON
AND YONKERS.
LAT...LON 3238 8320 3223 8313 3219 8340 3235 8342
TIME...MOT...LOC 0013Z 063DEG 13KT 3228 8326Special weather statement, Jul 17, 8:36 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
836 PM EDT FRI JUL 17 2015
GAZ108-110-180100-
TELFAIR GA-WILCOX GA-
836 PM EDT FRI JUL 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR TELFAIR AND WILCOX COUNTIES UNTIL
900 PM EDT...
AT 836 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTH OF RHINE...OR 10 MILES SOUTHEAST OF
ABBEVILLE...MOVING WEST AT 10 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TEMPERANCE.
LAT...LON 3181 8314 3182 8314 3182 8315 3183 8315
3185 8318 3184 8321 3185 8338 3191 8340
3191 8310 3181 8311
TIME...MOT...LOC 0036Z 080DEG 10KT 3186 8322The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 8:13 PM EDT | Special Weather Statement | FFC | Dodge | 32 min |
| Jul 17, 8:36 PM EDT | Special Weather Statement | FFC | Ben Hill | 24 min |
| Jul 17, 9:10 PM EDT | Special Weather Statement | FFC | Wilcox | 35 min |
| Jul 17, 9:24 PM EDT | Special Weather Statement | FFC | Dodge | 36 min |
| Jul 17, 10:08 PM EDT | Special Weather Statement | FFC | Dodge | 37 min |
| Jul 18, 3:02 PM EDT | Special Weather Statement | FFC | Paulding | 43 min |
| Jul 18, 3:40 PM EDT | Special Weather Statement | FFC | Lumpkin, White | 50 min |
| Jul 18, 4:09 PM EDT | Special Weather Statement | FFC | Fulton | 36 min |
| Jul 18, 4:24 PM EDT | Special Weather Statement | FFC | Hall | 51 min |
| Jul 18, 4:39 PM EDT | Special Weather Statement | FFC | Fulton | 36 min |
| Jul 18, 4:55 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 35 min |
| Jul 18, 5:11 PM EDT | Special Weather Statement | FFC | DeKalb | 49 min |
| Jul 18, 5:31 PM EDT | Special Weather Statement | FFC | Rockdale | 29 min |
| Jul 18, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Rockdale | 27 min |
| Jul 18, 6:22 PM EDT | Special Weather Statement | FFC | Chattahoochee | 23 min |
| Jul 18, 7:32 PM EDT | Special Weather Statement | FFC | Paulding | 43 min |
| Jul 18, 7:45 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding | 30 min |
| Jul 18, 7:57 PM EDT | Special Weather Statement | FFC | Polk | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.